DCDS
On periodic orbits of polynomial relay systems
Alain Jacquemard Weber Flávio Pereira
Discrete & Continuous Dynamical Systems - A 2007, 17(2): 331-347 doi: 10.3934/dcds.2007.17.331
We present an algorithm which determines global conditions for a class of discontinuous vector fields in 4D (called polynomial relay systems) to have periodic orbits. We present explicit results relying on constructive proofs, which involve classical Effective Algebraic Geometry algorithms.
keywords: semi-algebraic sets. discontinuous differential equations periodic orbits

Year of publication

Related Authors

Related Keywords

[Back to Top]